# SDR CALA2019093001673

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 82,030 hours, 31,577 cycles
- System (JASC): 3251 · Steering Unit
- Part: Servo Control
- Part number: C2473600001
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NW STEER FAULT DISPLAYED ON UPPER ECAM SCREEN. - WHEEL FAULT OCCURED ON FINAL.AFTER RECYCLING THE GEAR THE FAULT CLEARE D. REMOVED & REPLACED NOSE WHEEL STEERING SERVO CONTROL IAW AMM32-51-51-400-001-A, PERFORMED OPS CHECK WITH HANDWHEEL OPS CHECKED GOOD IAW AMM 32-51-00-720-003-A, PERFORMED OPS CHECK WITH THE PEDALS OPS CHECKED GOOD NO DEFECTS NOTED IAW AMM 32-51-00-720-004A ROTABLE PARTS CHANGE WAS INDICATED - TT # 1160282  SN OFF 0118 IPC REFERENCE # 32-51-51
